# SDR SWAA116706

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 83,243 hours, 46,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER ASSY PER MM.
